Kähler Yamabe minimizers on minimal ruled surfaces

  • Christina W. Tønnesen-Friedman

Abstract

It is shown that if a minimal ruled surface $\mathrm{P}(E) \rightarrow \Sigma$ admits a Kähler Yamabe minimizer, then this metric is generalized Kähler-Einstein and the holomorphic vector bundle $E$ is quasi-stable.
Published
2002-06-01
How to Cite
Tønnesen-Friedman, C. W. (2002). Kähler Yamabe minimizers on minimal ruled surfaces. MATHEMATICA SCANDINAVICA, 90(2), 180-190. https://doi.org/10.7146/math.scand.a-14369
Section
Articles